- Combination pain relief
- Maximum strength
- Powerful relief from aches and pains
A powerful combination pain relief for a range of aches and pains.
Solpadeine max tablets contain a combination of paracetamol and codeine for double action relief from headaches, period pains, migraines, dental pain and more. These tablets are suitable when paracetamol or ibuprofen alone have not worked.
The two painkillers in Solpadeine max tablets work together to relieve discomfort. Paracetamol blocks pain signals from being sent to the brain, whilst codeine mimics the body's natural pain killing response by releasing endorphins. Solpdeine max tablets are extremely effective and easy to use but should not be continued for more than 3 days.
Features of Solpadeine max tablets 30
• Three days only
• Paracetamol & codeine
• Maximum strength
• Combination pain relief
• Pharmacy formula
• 30 tablets
• Adults, the elderly and children 12 years and over
Warnings and cautions
• Read the enclosed leaflet carefully before use
• Do not exceed stated dose
• Do not take for more than three days - if you need to use this medicine for more than 3 days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction
• Taking a painkiller for headaches too often or for too long can make them worse
• Immediate medical advice should be sought in the event of an overdose, even if you feel well
• Do not take with any other paracetamol-containing products
• Consult your doctor before taking this medicine if you are on any other medication
• If your headaches become persistent, see your doctor
• If symptoms persist consult your doctor
How to use
Adults and children 12 years and over:
1. Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.
Active ingredients: Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg.
Other ingredients: Lactose.
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 4-6 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £35
- £3.49 for orders up to £35
- Delivered in 4-6 working days
- Delivered Next Day if ordered before 8pm Monday to Friday
- Delivered Monday if ordered after 8pm Friday - 12pm Sunday
- Delivered Tuesday if ordered after 12pm on Sunday
- Not available in the Channel Islands
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here